Equivariant evaluation subgroups and Rhodes groups
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 1, p. 55-69
@article{CTGDC_2007__48_1_55_0,
     author = {Golasi\'nski, Marek and Gon\c calves, Daciberg and Wong, Peter},
     title = {Equivariant evaluation subgroups and Rhodes groups},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {48},
     number = {1},
     year = {2007},
     pages = {55-69},
     zbl = {1125.55008},
     mrnumber = {2317295},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2007__48_1_55_0}
}
Golasiński, Marek; Gonçalves, Daciberg; Wong, Peter. Equivariant evaluation subgroups and Rhodes groups. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 48 (2007) no. 1, pp. 55-69. http://www.numdam.org/item/CTGDC_2007__48_1_55_0/

[1] Borel, F., Sur les groupes fondamentaux des H-spaces, Comment. Math. Helv. 53 (1978), no. 1, 73-91. | MR 482749 | Zbl 0372.55010

[2] Fagundes, P. and Gonçalves D., Indices of equivariant maps of certain Jiang spaces, Topol. Methods Nonlinear Anal. 14 (1999), 151- 158. | MR 1758883 | Zbl 0961.55006

[3] Fox, R., Homotopy groups and torus homotopy groups, Ann. of Math. 49 (1948), 471-510. | MR 27143 | Zbl 0038.36602

[4] Golasiński, M. and Gonçalves, D., Equivariant Gottlieb groups, Cahiers Topologie Géom. Différentielle Catég. 42 (2001), 83-100. | Numdam | MR 1839358 | Zbl 1161.55301

[5] Golasiński, M., Gonçalves, D. and Wong, P., Generalizations of Fox homotopy groups, Whitehead products, and Gottlieb groups, Ukrain. Math. Zh. 57 (2005), no. 3, 320-328 (translated in Ukainian Mat. J. 57 (2005) no. 3, 382-393). | MR 2188429 | Zbl 1094.55012

[6] Gottlieb, D., Evaluation subgroups of homotopy groups, Amer. J. Math. 91 (1969), 729-756. | MR 275424 | Zbl 0185.27102

[7] Guo, J., Relative and equivariant coincidence theory, Ph.D. Thesis, Memorial University, Newfoundland (December 1996). | MR 2699866

[8] Jiang, B., Lectures on Nielsen Fixed Point Theory, Contemporary Mathematics 14, Amer. Math. Soc., Providence R.I. (1983). | MR 685755 | Zbl 0512.55003

[9] Lang, G., Evaluation subgroups of factor spaces, Pacific J. Math. 42 (1972), 701-709. | MR 314043 | Zbl 0244.55018

[10] Oprea, J., Finite group actions on spheres and the Gottlieb group, J. Korean Math. Soc. 28 (1991), 65-78. | MR 1107213 | Zbl 0736.55011

[11] Rhodes, F., On the fundamental group of a transformation group, Proc. London Math. Soc. 16 (1966), 635-650. | MR 203715 | Zbl 0156.21901

[12] Rhodes, F., Homotopy groups of transformation groups, Canad. J. Math. 21 (1969), 1123-1136. | MR 248827 | Zbl 0183.28102

[13] Siegel, J., G-spaces, H-spaces and W-spaces, Pacific J. Math. 31 (1969), 209-214. | MR 251723 | Zbl 0183.51701

[14] Vasquez, A.T., Flat Riemannian manifolds, J. Differential Geometry 4 (1970), 367-382. | MR 267487 | Zbl 0209.25402

[15] Wong, P., Equivariant Nielsen numbers, Pacific J. Math. 159 (1993), 153-175. | MR 1211390 | Zbl 0739.55001

[16] Woo, M. and Yoon, Y., Certain subgroups of homotopy groups of a transformation group, J. Korean Math. Soc. 20 (1983), 223-233. | MR 745357 | Zbl 0542.57033